このエントリーをはてなブックマークに追加
ID 906
file
title alternative
外積代数におけるガウス方程式について
creator
subject
Gauss equation
exterior algebra
curvature
NDC
Mathematics
abstract
We define the Gauss equation in the exterior algebra, and state a relation to the original Gauss equation appearing in the theory of Riemannian submanifolds. We also state several necessary (and sufficient) conditions in order that this equation admits a solution mainly in the case codimension=1 and 2.
journal title
Memoirs of the Faculty of Integrated Arts and Sciences, Hiroshima University. IV, Science reports
volume
Volume 26
start page
95
end page
108
date of issued
2000-12-28
publisher
広島大学総合科学部
contributor
国立情報学研究所
date of created
2006-03-21
issn
1340-8364
ncid
SelfDOI
language
eng
nii type
Departmental Bulletin Paper
HU type
Departmental Bulletin Papers
DCMI type
text
format
application/pdf
text version
publisher
department
Graduate School of Integrated Arts and Sciences
他の一覧